# SDR 2007UALA04432

- Difficulty date: October 28, 2007
- Submitted: October 30, 2007
- Operation: Air carrier
- Aircraft: N517UA
- Make and model: Boeing 757222
- Aircraft serial: 24861
- Aircraft time: 57,717 hours, 19,825 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR R1 HANDLE BOX CRACKED AT CAM BASKET HOLES.  INSTALLED SERVICEABLE HANDLE BOX.
